# SDR HALA2021122000193

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,602 hours, 3,232 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: LJ41870
- Part serial: 2418468311
- Condition: Defective
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - NACELLE ANTI-ICE DUCT DAMAGED ON #1 ENG. // REMOVED AND REPLACED NACELLE ANTI-ICE DUCT PER A330 AMM 30-21-48. LEAK CHK GOOD. P/N LJ41870 S/N ON 70628653808-003. S/N OFF 241846-8311
